# SDR SWAA2021081315142

- Difficulty date: September 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE WEB AT FWD CARGO COMP UNDER RT SIDE PLATE AT STA 500 / REMOVED AND REPLACED WEB AT FWD CARGO COMP. UNDER SIDE PLATE RT AT STA 500 IAW B-737-700 SRM 51-40-02-0G-0 AND DWG # 143A8122-2.
